Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 6, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 16, 2016, 9:36 AM CST. It took effect at Jan 16, 2016, 12:00 PM CST. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 9:36 AM CST (15:36 UTC)
- In effect from
- Jan 16, 2016, 12:00 PM CST
- Expired
- Jan 18, 2016, 8:26 PM CST
- In force
- 56 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
492 WHUS73 KGRB 161536 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 936 AM CST SAT JAN 16 2016 ...BRISK NORTHWEST WINDS EXPECTED... ..BRISK NORTHWEST WINDS BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S.WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH MONDAY MORNING. LMZ521-541>543-162345- /O.NEW.KGRB.SC.Y.0006.160116T1800Z-160118T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 936 AM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST MONDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KTS. * WAVES...BUILDING TO 2 TO 4 FT...MAINLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
992 WHUS73 KGRB 162139 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CST SAT JAN 16 2016 ...BRISK NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY... .BRISK NORTHWEST TO WEST WINDS BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S. WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH MONDAY MORNING. LMZ521-541>543-170545- /O.EXT.KGRB.SC.Y.0006.000000T0000Z-160118T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 339 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS POSSIBLE...MAINLY NORTH OF STURGEON BAY. * WAVES...BUILDING TO 2 TO 4 FT ON SUNDAY...MAINLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
421 WHUS73 KGRB 170313 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 913 PM CST SAT JAN 16 2016 ...BRISK NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY... .BRISK NORTHWEST TO WEST WINDS BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S. WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH MONDAY MORNING. LMZ521-541>543-171115- /O.CON.KGRB.SC.Y.0006.000000T0000Z-160118T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 913 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS POSSIBLE. * WAVES...BUILDING TO 2 TO 4 FT ON SUNDAY...MAINLY TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
814 WHUS73 KGRB 170955 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CST SUN JAN 17 2016 ...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY... .GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH EARLY MONDAY EVENING. LMZ521-541>543-171800- /O.EXT.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 355 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS POSSIBLE. * WAVES...BUILDING TO 2 TO 4 FT...MAINLY OVER OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
013 WHUS73 KGRB 171630 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1030 AM CST SUN JAN 17 2016 ...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY... .GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH EARLY MONDAY EVENING. LMZ521-541>543-180030- /O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1030 AM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS POSSIBLE. * WAVES...2 TO 4 FT...MAINLY OVER OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
111 WHUS73 KGRB 172119 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CST SUN JAN 17 2016 ...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY EVENING... .GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH MONDAY EVENING. FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-541>543-180530- /O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 319 PM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS POSSIBLE. * WAVES...1 TO 3 FT...WITH THE LARGER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
761 WHUS73 KGRB 180302 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CST SUN JAN 17 2016 ...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY EVENING... .GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH MONDAY EVENING. FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-541>543-181115- /O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 902 PM CST SUN JAN 17 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS POSSIBLE. * WAVES...1 TO 3 FT...WITH THE LARGER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
614 WHUS73 KGRB 181048 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 448 AM CST MON JAN 18 2016 ...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH THIS EVENING... .GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH THIS EVENING. FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-541>543-181900- /O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 448 AM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS POSSIBLE. * WAVES...1 TO 3 FT...WITH THE LARGER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
109 WHUS73 KGRB 181626 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1026 AM CST MON JAN 18 2016 ...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH THIS EVENING... .GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH THIS EVENING. FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-541>543-190030- /O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1026 AM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. * WAVES...1 TO 3 FT...WITH THE LARGER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
695 WHUS73 KGRB 182122 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CST MON JAN 18 2016 ...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH THIS EVENING... .GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH THIS EVENING. FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-182230- /O.CAN.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 322 PM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS SHOULD REMAIN IN THE 10 TO 20 KT RANGE. THIS PART OF THE BAY IS ALSO LARGELY ICE COVERED. $$ LMZ541>543-190300- /O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 322 PM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS THROUGH THIS EVENING. * WAVES...1 TO 3 FT SUBSIDING TO 2 FT OR LESS IN THE LATE EVENING AND OVERNIGHT...WITH THE LARGER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
508 WHUS73 KGRB 190226 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 826 PM CST MON JAN 18 2016 ...GUSTY WINDS HAVE DIMINISHED... LMZ541>543-190330- /O.CAN.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 826 PM CST MON JAN 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OF 10 TO 20 KTS ARE EXPECTED THE REST OF THE EVENING FOR MOST LOCATIONS. A FEW GUSTS TO 25 KTS ARE POSSIBLE NORTH OF STURGEON BAY THROUGH MIDNIGHT. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 6:21 AM CST, 3 hours 15 minutes earlier.
Area forecast discussion, Jan 16, 6:21 AM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 621 AM CST SAT JAN 16 2016 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 402 AM CST SAT JAN 16 2016 WIND CHILLS ARE THE MAIN HAZARD FOR THIS PART OF THE FORECAST AS COLD UPPER LOW DROPS SOUTH INTO UPPER MICHIGAN AND 1035MB SURFACE HIGH BUILDS INTO THE NORTHERN PLAINS AND WESTERN GREAT LAKES. WIND CHILLS IN CENTRAL AND NORTHCENTRAL WISCONSIN MAY GET COLD ENOUGH FOR A WIND CHILL WARNING FOR A FEW HOURS LATE TONIGHT AND EARLY SUNDAY...AND WIND CHILLS MAY RISE ABOVE ADVISORY CRITERIA IN THE FOX VALLEY AND LAKE SHORE SUNDAY AFTERNOON. BUT ALL IN ALL A WIND CHILL ADVISORY WILL PROBABLY AN APPROPRIATE HEADLINE FOR MOST OF THE FORECAST AREA TONIGHT THROUGH MONDAY MORNING. SNOW SHOWERS ARE POSSIBLE EARLY TODAY ALONG THE LEADING EDGE OF THE COLD AIR. OTHERWISE SCATTERED LAKE EFFECT SNOW SHOWERS ARE EXPECTED IN THE FAR NORTH TODAY THROUGH SUNDAY BUT WESTNORTHWEST WINDS ARE NOT GOOD FOR SIGNIFICANT SNOW ACCUMULATIONS. CYCLONIC UPPER FLOW WOULD SUGGEST MOSTLY CLOUDY SKIES THROUGH SUNDAY THOUGH WESTERLY DOWNSLOPE WILL LIKELY RESULT IN SOME BREAKS IN THE CLOUDS IN THE EASTERN COUNTIES AS WELL. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 402 AM CST SAT JAN 16 2016 THE LATEST MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT A DEAMPLIFICATION OF THE UPPER AIR PATTERN WILL TAKE PLACE DURING THE MIDDLE TO END OF NEXT WEEK...WHICH SHOULD LEAD TO THE RETURN OF PACIFIC AIRMASSES INTO THE REGION. UNTIL THIS OCCURS...THE MAIN FORECAST CONCERNS REVOLVE AROUND THE BITTER COLD LATE THIS WEEKEND AND EARLY NEXT WEEK...AND ALSO SNOW CHANCES DURING THE MIDDLE OF NEXT WEEK. IN BOTH CASES...THE ECMWF AND GFS AGREE PRETTY WELL. THE AGREEMENT BREAKS DOWN BY THE END OF THE NEXT WORK WEEK AND WILL PUT MORE WEIGHT INTO THE ECWMF THAN OTHER GUIDANCE. SUNDAY NIGHT THROUGH MONDAY NIGHT...UPPER LEVEL LOW PRESSURE WILL BE SLOWLY MOVING FROM THE CENTRAL TO EASTERN GREAT LAKES ON SUNDAY NIGHT AND MONDAY. SHOULD SEE CLEARING TAKE PLACE AWAY FROM FAR NORTHERN WISCONSIN WHERE LAKE EFFECT CLOUDS AND SNOW SHOWERS WILL CONTINUE. WIND TRAJECTORIES FAVOR THE SIGNIFICANT ACCUMULATIONS FROM LAKE EFFECT SNOW SHOWERS NORTH OF VILAS COUNTY THOUGH. THE PRESSURE GRADIENT REMAINS RELATIVELY TIGHT ON SUNDAY NIGHT AND MONDAY...WHICH WILL LEAD TO BITTERLY COLD WIND CHILLS OF 20 TO 35 BELOW SUNDAY NIGHT...AND 10 TO 20 BELOW ON MONDAY. WINDS WILL FINALLY TREND DOWNWARD ON MONDAY NIGHT...WITH SOME POTENTIAL FOR DECOUPLING OVER NORTH-CENTRAL WI. IF THAT OCCURS...TEMPS WILL BE MUCH COLDER THAN CURRENTLY FORECASTED. IF NOT...THEN WIND CHILLS OF 20 TO 25 BELOW WILL LEAD TO MORE WIND CHILL HEADLINES. REST OF THE FORECAST...THE AIRMASS STARTS MODIFYING ON TUESDAY DESPITE ARCTIC HIGH PRESSURE CENTERED ACROSS THE REGION. AFTER MOSTLY CLEAR CONDITIONS ON TUESDAY...CLOUDS WILL BE ON THE INCREASE TUESDAY NIGHT AHEAD OF DISJOINTED SHORTWAVES OF PACIFIC ORIGIN. LIGHT SNOWFALL LOOKS POSSIBLE TO MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. AMOUNTS LOOK RATHER LIGHT...PERHAPS AN INCH OR TWO. CHANCES FOR LIGHT SNOW WILL PULL OUT ON WEDNESDAY NIGHT. A BRIEF SHOT OF ARCTIC AIR WILL ARRIVE BEHIND THE SYSTEM ON THURSDAY BEFORE WARMER AIR MOVES INTO THE REGION ON FRIDAY AND SATURDAY. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 621 AM CST SAT JAN 16 2016 MOSTLY MVFR CEILINGS EXPECTED TODAY THOUGH THERE WILL BE SOME VARIABILITY WITH A FEW CLEAR PERIODS POSIBLE. SCATTERED SNOW SHOWERS NORTH OF RHINELANDER. PARTLY CLOUDY TONIGHT AND SUNDAY WITH SCATTERED TO BROKEN CLOUDS AROUND 2000 FEET AND 4000 FEET. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR WIZ013-020>022-031-037>040-045-048>050-073-074. WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST MONDAY FOR WIZ005-010>012-018-019-030-035-036. && SHORT TERM.....RDM LONG TERM......MPC AVIATION.......RDM
Hazardous weather outlook, Jan 16, 3:42 AM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 342 AM CST SAT JAN 16 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-170945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 342 AM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF BITTERLY COLD AIR WILL PRODUCE WIND CHILL INDICES OF 20 BELOW TO 35 BELOW ZERO TONIGHT. THE LOWEST WIND CHILL READINGS WILL BE ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN. LIGHT LAKE EFFECT SNOW SHOWERS COULD PRODUCE SLIPPERY ROADWAYS OVER VILAS COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS TRAVEL WILL CONTINUE AT TIMES ACROSS VILAS COUNTY OVER SUNDAY THROUGH EARLY TUESDAY MORNING DUE TO LAKE EFFECT SNOW SHOWER ACTIVITY. BITTERLY COLD AIR WILL PRODUCE WIND CHILL INDICES OF 20 BELOW TO 35 BELOW ZERO SUNDAY THROUGH MIDDAY MONDAY. WIND CHILL INDICES OF 15 TO 25 BELOW ZERO ARE ALSO POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING. THE LOWEST WIND CHILL READINGS WILL BE ACROSS NORTH- CENTRAL WISCONSIN. THE NEXT CHANCE OF WIDESPREAD SNOWFALL WILL OCCUR TUESDAY NIGHT INTO WEDNESDAY...BUT IT IS TOO EARLY TO DETERMINE POTENTIAL ACCUMULATIONS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-170945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 342 AM CST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. RDM/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 3:40 AM CST | Wind Chill Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 56 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.